# SDR R61A20070005

- Difficulty date: February 11, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000030
- Aircraft time: 6,911 hours, 4,792 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0767
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 3,465 hours, 2,146 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLAT FAIL MESSAGE ON DESCENT.  CREW DIVERTED TO IAD FOLLOWED QRH AND LANDED WITH OUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, TROUBLESHOT AND REPLACED NR 3 AND 4 SLAT SKEW SENSORS, SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
